# SDR 95ZZZX5108

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3387S
- Make and model: Cessna 210J
- Aircraft serial: 21059187
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Saddle
- Part number: 12414231
- Condition: Cracked
- Location: Lt Mlg
- Part time: 3,192 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION AND C/W AD 76-14-07R2, FOUND LT MAIN LANDING GEAR SADDLE CRACKED IN RADIUS OF FORWARD END.
